# SDR ASAA2022053138512

- Difficulty date: May 31, 2022
- Submitted: June 1, 2022
- Operation: Air carrier
- Aircraft: N935AK
- Make and model: Boeing 737-9
- Aircraft serial: 44077
- Aircraft time: 505 hours, 139 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Flight Dir
- Part number: UNKNOWN
- Condition: Failed
- Location: Unknown
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

CPT F/D DOES NOT ILLUMINATE THE MASTER AND F/D DOES NOT POP UP WHEN MODES SELECTED. GROUNDED - YES. PERFORMED RESET PER B737-9 AMM 34-61-01/201 ON FMC #1. OPS TEST OK.
